I'm getting frustrated. I tried Lialda, it gave me the worst stomach cramps and made my D worse, even saw some bloody D which I didn't have before. Now I'm on my 2nd day of Asacol and while the stomach cramps aren't too bad, I have no appetite and more D, and now some bloody D. Why is my body rejecting meds that are supposed to be mild? I'm so sad. I guess I'll be Colazal next? Anyone else have problems finding meds that work for them? I'm considering not taking any more prescription meds and just trying probiotics and diet changes. I cannot live with these side effects. I have mild UC.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...